# SDR SABA980020

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 963
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: Gasket
- Part number: 8961153
- Condition: Torn
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ISO - FLT 5022 - ON FLIGHT FROM ISO/CLT, PILOT ABORTED TAKEOFF FOR LEFT ENGINE BARELY MAKING 92 PERCENT TORQUE.  NO EMERGENCY WAS DECLARED.  AIRCRAFT RETURNED TO PARKING.  MAINTENANCE FROM CLT REMOVED AND REPLACED THE P-3 GASKET.  AIRCRAFT RU N AND OPS CHECKED GOOD.  (X)
